Top 10 Zyrtec Allergy Gel Caps – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Zyrtec

#ad

Zyrtec Cetirizine HCI/ Antihistamine 10mg 65 Liquid Gels One Bottle of 25 and One Bottle of 40

#ad
Zyrtec #ad - This seasonal allergy medicine helps relieve runny nose, watery eyes, sneezing, and itchy, nose & throat. Allergy medicine provides relief that starts working hard at hour 1 and works twice as hard when you take it again the next day. Each allergy liquid gel contains 10 mg of powerful cetirizine hydrochloride antihistamine.
BrandZyrtec #ad
ManufacturerZyrtec #ad
Part Number4U-TQRY-6NWW

2. Zyrtec

#ad

Zyrtec 24 HR Indoor/Outdoor Allergy Relief Liquid Gels Capsules, Cetirizine HCI Antihistamine, 40 ct

#ad
Zyrtec #ad - Prescription-strength allergy relief medicine starts working hard at hour one and works twice as hard when you take it again the next day, for all-day allergy relief that stays strong. Each allergy liquid gel contains 10 mg of powerful cetirizine hydrochloride antihistamine allergy medicine and effectively treats indoor allergies caused by dust, and pet dander, as well as outdoor allergies caused by tree pollen, weeds, mold, and grasses.

Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines.

This powerful anti-allergy medicine is suitable for adults and children six years and older, with one dose providing powerful, effective relief for a full 24 hours. 40-count bottle of zyrtec 24 hour allergy relief Liquid Gels for relief of your worst indoor and outdoor allergy symptoms, itchy, sneezing, watery eyes, including runny nose, and itchy nose and throat.
BrandZyrtec #ad
ManufacturerZyrtec #ad
Height4 Inches
Length6 Inches
Weight0.05 Pounds
Width5 Inches
Part NumberJJ-1762
ModelJJ-1762

3. A+Health

#ad

Antihistamine for 24 Hour Allergy Relief, A+ Health Cetirizine Hcl 10 Mg Liquid Gels, 65 Count

#ad
A+Health #ad - Provides 24 hour relief from the symptoms of common indoor and outdoor allergies such as sneezing, runny nose, itchy and watery eyes, and itchy throat or nose. Whether you suffer from indoor or outdoor allergies, you can alleviate your symptoms around the clock no matter where you go with A+ Health Cetirizine HCl 10 Mg Softgels.

Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing, and our A+ Health Cetirizine HCl Softgels are original prescription strength. Contains active ingredient Cetirizine 10mg prescription strength antihistamine for indoor and outdoor allergies—compare to the active ingredient in Zyrtec. Proudly made in the usa with ingredients for temporary relief from common allergy symptoms at a great value; Contains 65 softgels.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height1.81 Inches
Length3.37 Inches
Weight0.08 Pounds
Width1.81 Inches
Part NumberCET65
ModelCET65

4. Good Sense

#ad

GOODSENSE All Day Allergy Relief, Cetirizine Hydrochloride Capsules 10 mg, 25 Count

#ad
Good Sense #ad - All day allergy relief: these allergy pills are original prescription strength and provide all day relief of allergy symptoms. Each liquid gel contains 10 mg of cetirizine hydrochloride, an antihistamine.

Indoor and outdoor allergy relief: temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. Allergy causes: exposure to the same allergen twice can cause antibodies to release a number of immune system chemicals, such as histamine. 24 hour allergy relief: This allergy medicine provides 24 hours of relief from allergy symptoms.

Goodsense all day allergy relief contains cetirizine hydrochloride 10 mg, an antihistamine which can help. Active ingredient: goodsense all day allergy relief contains cetirizine hydrochloride 10 mg, an antihistamine, which compares to the active ingredient in Zyrtec Liquid Gels.
BrandGood Sense #ad
ManufacturerPerrigo Company #ad
Height3.25 Inches
Length1.69 Inches
Width1.63 Inches
Part NumberVIIMI

5. Zyrtec

#ad

40 Count, Cetirizine HCI Antihistamine, Zyrtec 24 HR Indoor & Outdoor Allergy Liquid Gels Capsules

#ad
Zyrtec #ad - This powerful anti-allergy medicine is suitable for adults and children six years and older, with one dose providing powerful, effective relief for a full 24 hours. Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines.

Prescription-strength allergy relief capsules start working hard at hour one and work twice as hard when you take it again the next day, for all-day allergy relief that stays strong. Each allergy liquid gel contains 10 mg of powerful cetirizine hydrochloride antihistamine and effectively treats indoor allergies caused by dust, mold, weeds, as well as outdoor allergies caused by tree pollen, and pet dander, and grasses.4

40-count bottle of zyrtec 24 hour allergy liquid Gels for relief of your worst indoor and outdoor allergy symptoms, including runny nose, sneezing, watery eyes, itchy, and itchy nose and throat.
BrandZyrtec #ad
ManufacturerZyrtec #ad
Height4.63 Inches
Length1.51 Inches
Weight0.05 Pounds
Width4.3 Inches
Part Number426733
Model20444

6. Amazon Basic Care

#ad

Amazon Basic Care All Day Allergy Relief, Cetirizine Hydrochloride Capsules 10 mg, 40 Count

#ad
Amazon Basic Care #ad - Liquid-filled capsules. Active ingredient: amazon basic care all day Allergy Relief contains cetirizine hydrochloride 10 mg, an antihistamine, which compares to the active ingredient in Zyrtec Liquid Gels.

Amazon basic care all day Allergy Relief contains cetirizine hydrochloride 10 mg, an antihistamine which can help. Allergy causes: exposure to the same allergen twice can cause antibodies to release a number of immune system chemicals, such as histamine. 24 hour allergy relief: This allergy medicine provides 24 hours of relief from allergy symptoms. Each liquid gel* contain 10 mg of cetirizine hydrochloride, an antihistamine.

Indoor & outdoor allergy relief: temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, itching of the nose or throat and itchy, sneezing, watery eyes. All day allergy relief: these allergy pills are original prescription strength and provide all day relief of allergy symptoms.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height3.25 Inches
Length1.69 Inches
Weight0.09 Pounds
Width1.63 Inches

7. Zyrtec

#ad

Zyrtec 24 Hour Allergy Relief Tablets, Antihistamine Allergy Medicine with 10 mg Cetirizine HCI, Bundle with 1 x 30 ct and 1 x 3 ct Travel Pack

#ad
Zyrtec #ad - Suitable for those 6 years of age and older, this allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose; This bundle pack provides a 1 month supply of allergy relief tablets and 3 one-count travel packs;.

Get effective allergy relief caused by hay fever and other upper respiratory allergies from the No:1 allergist-recommended brand among over the counter oral antihistamines. Bundle pack containing one 30-count bottle and one 3-count travel pack of Zyrtec 24 Hour Allergy Tablets for powerful relief of your worst indoor and outdoor allergy symptoms, itchy, sneezing, watery eyes, including runny nose, and itchy nose and throat. These prescription-strength allergy relief tablets work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day.

This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each allergy tablet and effectively treats indoor allergies caused by dust, mold, and pet dander, as well as outdoor allergies caused by tree pollen, weeds, and grasses.
BrandZyrtec #ad
ManufacturerJohnson & Johnson #ad
Part NumberPVFH8F

8. Zyrtec

#ad

25 ct, Zyrtec 24 HR Indoor/Outdoor Allergy Relief Liquid Gels Capsules, Cetirizine HCI Antihistamine

#ad
Zyrtec #ad - Each allergy liquid gel contains 10 mg of powerful cetirizine hydrochloride antihistamine allergy medicine and effectively treats indoor allergies caused by dust, as well as outdoor allergies caused by tree pollen, and pet dander, weeds, mold, and grasses.

Prescription-strength allergy relief medicine starts working hard at hour one and works twice as hard when you take it again the next day, for all-day allergy relief that stays strong. 25-count bottle of zyrtec 24 hour allergy relief Liquid Gels for relief of your worst indoor and outdoor allergy symptoms, including runny nose, itchy, sneezing, watery eyes, and itchy nose and throat.

Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines. This powerful anti-allergy medicine is suitable for adults and children six years and older, with one dose providing powerful, effective relief for a full 24 hours.
BrandZyrtec #ad
ManufacturerJohnson & Johnson #ad
Height4.6 Inches
Length1.48 Inches
Weight0.05 Pounds
Width4.27 Inches
Part Number426751
Model300450204257

9. Allegra

#ad

60 Count, Allegra 24 Hour Gelcaps 180 mg Long-Lasting Fast-Acting Antihistamine for Noticeable Relief from Indoor and Outdoor Allergy Symptoms

#ad
Allegra #ad - Includes: one 1 60-count bottle of Allegra Adult Non-Drowsy Antihistamine Gelcaps for 24-Hour Allergy Relief. Non-drowsy: formulated with active ingredient fexofenadine, a non-drowsy antihistamine. 24-hour relief: one pill is all you need for round-the-clock relief from your worst allergy symptoms. Indoor & outdoor allergies: Use Allegra Gelcaps for indoor and outdoor allergies, including seasonal allergies and pet allergies. Fast-acting: allegra 24-hour allergy starts working in one hour for fast* relief from sneezing, itchy and watery eyes, runny nose, and itchy nose or throat.
BrandAllegra #ad
ManufacturerChattem Inc. #ad
Height3.35 Inches
Length4.29 Inches
Weight0.18 Pounds
Width1.97 Inches
Part Number499765
Model499765

10. Claritin

#ad

Loratadine Antihistamine Capsules, Non-Drowsy Allergy Medicine, Claritin Liqui-Gels 24 Hour Allergy Relief, 60 Count

#ad
Claritin #ad - 24-hour relief from indoor and outdoor allergies. Liquid-filled capsules that can be swallowed easily. Relief against sneezing, itchy and watery nose, eyes and throat.
BrandClaritin #ad
ManufacturerBayer HealthCare LLC #ad
Height3 Inches
Length3.88 Inches
Width2.69 Inches
Part Number671797